MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Model Number 360-1580-01
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The needle of the biopsy needle was deformed, and it was stuck in the body after firing and could not be taken out.Finally, it was taken out together with the co-axial introducer needles, causing the patient to bleed.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product.The visual inspection established that the cannula tips, pincer, and needle set were bent.This could cause the device to not take samples properly.It is possible that excessive force was applied at an angle during manipulation of the device causing damage to the needle set and cannula tips.Since the cause of the damage is most likely a result of an event within the user's environment, no corrective action will be implemented.
 
Event or Problem Description

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13266118
Report Number0001625425-2022-00929
Device Sequence Number20015306
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public00886333004355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number360-1580-01
Device Catalogue Number360-1580-01
Device Lot Number11331209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer01/13/2022
01/13/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date02/28/2022
03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown